Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("CONVERGENCE FORTE")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1224

  • Page / 49

Export

Selection :

  • and

A NOTE ON THE STRONG CONVERGENCE OF SIGMA -ALGEBRAS.KUDO H.1974; ANN. PROBAB.; U.S.A.; DA. 1974; VOL. 2; NO 1; PP. 76-83; BIBL. 5 REF.Article

STRONG LAWS OF LARGE NUMBERS FOR R-DIMENSIONAL ARRAYS OF RANDOM VARIABLES.SMYTHE RT.1973; ANN. PROBAB.; U.S.A.; DA. 1973; VOL. 1; NO 1; PP. 164-170; BIBL. 9 REF.Article

CONVERGENCE DANS LA TOPOLOGIE UNIFORME DES PROCESSUS EN ESCALIER FORMES DE SOMMES DE VARIABLES ALEATOIRES ET DEFINIS SUR UNE CHAINE DE MARKOV RECURRENTEPOLYISHCHUK VS.1976; DOP. AKAD. NAUK UKRAJIN. R.S.R., A; S.S.S.R.; DA. 1976; NO 3; PP. 210-211; ABS. ANGL. RUSSEArticle

A SUPPLEMENT TO THE STRONG LAW OF LARGE NUMBERS.HEYDE CC.1975; J. APPL. PROBABIL.; G.B.; DA. 1975; VOL. 12; NO 1; PP. 173-175; BIBL. 4 REF.Article

SOME STRONG CONVERGENCE THEOREMS FOR BANACH SPACE VALUED RANDOM VARIABLES.KUEIBS J.sdIN: EC. ETE SAINT-FLOUR; SAINT-FLOUR; 1975; S.L.; DA. S.D.; PP. 1-21; BIBL. 10 REF.Conference Paper

ECOLE D'ETE DE SAINT-FLOUR; SAINT-FLOUR; 1975.sd; S.L.; DA. S.D.; PP. (158P.); BIBL. DISSEM.; 3 FASCConference Paper

A STRONG LOW OF LARGE NUMBERS FOR RANDOM COMPACT SETS.ARTSTEIN Z; VITALE RA.1975; ANN. PROBAB.; U.S.A.; DA. 1975; VOL. 3; NO 5; PP. 879-882; BIBL. 12 REF.Article

LARGE DEVIATION PROBABILITIES IN THE STRONG LAW OF LARGE NUMBERS.SIEGMUND D.1975; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DTSCH.; DA. 1975; VOL. 31; NO 2; PP. 107-113; BIBL. 8 REF.Article

THEOREMES LIMITES DE LA THEORIE DES PROBABILITES SUR LES GROUPES DE LIE COMPACTSSHLOSMAN SB.1975; DOKL. AKAD. NAUK S.S.S.R.; S.S.S.R.; DA. 1975; VOL. 222; NO 2; PP. 306-308; BIBL. 6 REF.Article

A PROPOS DE LA GENERALISATION D'UN RESULTAT DE THEORIE ERGODIQUE A DES ESPACES UNIFORMEMENT CONVEXES.BRAY G.1974; J. MATH. ANAL. APPL.; U.S.A.; DA. 1974; VOL. 47; NO 1; PP. 91-110; BIBL. 15 REF.Article

ON OPERATOR CONVERGENCE IN HILBERT SPACE AND IN LEBESGUE SPACEAKCOGLU M; SUCHESTON L.1972; PERIOD. MATH. HUNGAR.; HONGR.; DA. 1972; VOL. 2; NO 1-4; PP. 235-244; BIBL. 11 REF.Serial Issue

ITERATED LOGARITHM RESULTS FOR WEIGHTED AVERAGES OF MARTINGALE DIFFERENCE SEQUENCES.TOMKINS RJ.1975; ANN. PROBAB.; U.S.A.; DA. 1975; VOL. 3; NO 2; PP. 307-314; BIBL. 19 REF.Article

BEST APPROXIMANTS IN L1 SPACE.SHINTANI T; ANDO T.1975; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DTSCH.; DA. 1975; VOL. 33; NO 1; PP. 33-39; BIBL. 6 REF.Article

A STRONG LAW OF THE EMPIRICAL DENSITY FUNCTION.REVESZ P.1978; PERIOD. MATH. HUNGAR.; HUN; DA. 1978; VOL. 9; NO 4; PP. 317-324; BIBL. 5 REF.Article

TWO STRONG LAWS FOR SHRINKING BROWNIAN TUBESOREY S.1983; ZEITSCHRIFT FUER WAHRSCHEINLICHKEITSTHEORIE UND VERWANDTE GEBIETE; ISSN 0044-3719; DEU; DA. 1983; VOL. 63; NO 2; PP. 281-288; BIBL. 5 REF.Article

SOME CHARACTERIZATION OF STRONG LAWS FOR LINEAR FUNCTIONS OF ORDER STATISTICSMASON DM.1982; ANN. PROBAB.; ISSN 0091-1798; USA; DA. 1982; VOL. 10; NO 4; PP. 1050-1057; BIBL. 6 REF.Article

AN INTEGRAL STRONG LAW OF LARGE NUMBERS FOR PROCESSES WITH INDEPENDENT INCREMENTSTUCKER HG; WRIGHT AL.1981; ISR. J. MATH.; ISSN 0021-2172; ISR; DA. 1981; VOL. 38; NO 3; PP. 177-181; BIBL. 1 REF.Article

THE RANGE OF A RANDOM WALK IN TWO-DIMENSIONAL TIME.NASROLLAH ETEMADI.1976; ANN. PROBAB.; U.S.A.; DA. 1976; VOL. 4; NO 5; PP. 836-843; BIBL. 8 REF.Article

RANDOM WALKS AND THE STRONG LAW.DRISCOLL MF; WEISS NA.1975; Z. WAHRSCHEIN-THEORIE VERWANDTE GEB.; DTSCH.; DA. 1975; VOL. 31; NO 4; PP. 351-356; BIBL. 7 REF.Article

A NOTE ON THE STRONG CONVERGENCE OF DISTRIBUTIONS.HETTMANSPERGER TP; KLIMKO LA.1974; ANN. STATIST.; U.S.A.; DA. 1974; VOL. 2; NO 3; PP. 597-598; BIBL. 6 REF.Article

SUR LA CONVERGENCE FORTE DES REPARTITIONS DES FONCTIONNELLES DES PROCESSUS ALEATOIRES. IDAVYDOV YU A.1980; TEOR. VEROJATN. EE PRIMEN.; ISSN 0040-361X; SUN; DA. 1980; VOL. 25; NO 4; PP. 782-799; ABS. FRE; BIBL. 14 REF.Article

A MAXIMAL INEQUALITY AND DEPENDENT STRONG LAWS.MCLEISH DL.1975; ANN. PROBAB.; U.S.A.; DA. 1975; VOL. 3; NO 5; PP. 829-839; BIBL. 20 REF.Article

ON THE STRONG LAW OF LARGE NUMBERS FOR DEPENDENT RANDOM VARIABLESBLUM JR; BRENNAN M.1980; ISR. J. MATH.; ISSN 0021-2172; ISR; DA. 1980; VOL. 37; NO 3; PP. 241-245; BIBL. 1 REF.Article

STRONG CONVERGENCE OF A STOCHASTIC APPROXIMATION ALGORITHM.LJUNG L.1978; ANN. STATIST.; U.S.A.; DA. 1978; VOL. 6; NO 3; PP. 680-696; BIBL. 12 REF.Article

FUNCTIONALS OF AN INFINITE PARTICLE SYSTEM WITH INDEPENDANT MOTIONS, CREATION, AND ANNIHILATION.JACOBS PA.1974; ADV. APPL. PROBAB.; G.B.; DA. 1974; VOL. 6; NO 4; PP. 636-650; BIBL. 12 REF.Article

  • Page / 49